# SDR AALA202407089717

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 67,291 hours, 33,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6923RP
- Condition: Deformed
- Location: Crew Door
- Part time: 48,114 hours, 30,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMED ESCAPE SLIDE RAFT ON PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA. REPLACED ESCAPE SLIDE RAFT FOR A NEW ESCAPE SLIDE RAFT IN SERVICEABLE CONDITION LOCATED AT PASSENGER CREW DOOR 831 IN FORWARD GALLEY AREA PER JOB CARD 26C83152008.
